advertisement
Question
Posted by: B | 2009/11/24

In plain language

Doc can you explain to me in ordinary english what the side effcts of the Estrogen patch could be. I started Evorel 50mg pacth today. I am 37 and went into premature menopause because of a hysterectomy. My doc did explain the risks of hrt' s to me. I want to know what I can expect in terms of unpleasant side effects. Those leaflets in the medication makes no sense unless you have a medical degree.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo B
Common: Skin reactions: redness and irritation, itchyness. Rarely eczema. It may cause breast tenderness, irregular vaginal bleeding, fluid retention with swelling of hands and feet, abdominal pain or bloating, headache or migraine, and dizziness,weight gain. It may affect liver functions and it may cause depression, nausea and vomiting.
Estrogen replacement therapy can theoretically increase risk of thrombosis, gallstones, benign or malignant breast disease, uterine cancer, aggravation of epilepsy, liver tumours and milky discharge from the breasts. If such events occur, EVOREL should be discontinued immediately.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/24

Hallo B
Common: Skin reactions: redness and irritation, itchyness. Rarely eczema. It may cause breast tenderness, irregular vaginal bleeding, fluid retention with swelling of hands and feet, abdominal pain or bloating, headache or migraine, and dizziness,weight gain. It may affect liver functions and it may cause depression, nausea and vomiting.
Estrogen replacement therapy can theoretically increase risk of thrombosis, gallstones, benign or malignant breast disease, uterine cancer, aggravation of epilepsy, liver tumours and milky discharge from the breasts. If such events occur, EVOREL should be discontinued immediately.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement